Ibuprofen and paracetamol while ttc???

Hi ladies!
I suffer from migraine and take Ibuprofen and paracetomol fairly often. Now I have started ttc I am worried it may have an effect on our chances!
Does anyone know anything about it??
Thanks! Mrs cake xx

Posts

  • Not 100% sure but don't think you should take anything unless advised by a doc, think I read somewhere that paracetamol was ok after 12 weeks xxx
  • I'm not 100% but I tend to avoid Ibuprofen in the 2ww as I know you are not supposed to take it when pregnant and have a read a post on here to suggest that it can inerfere with implantation but I've never researched it... I have replaced it with paracetamol but only when I feel I really need it xx
  • when was pg before my doc told me paracetomol was safe any time in pg. and it's what EPU's tell you take if you're having issues until in early preg until the know if you're MC'ing or not, coz it's ok for the babe. ibuprofen is def a no tho.
    gxx
  • Hiya, I suffer from migraines, and more-so now that I'm not on the pill. I saw the doctor about it, and she recommended that in the first 2 weeks of the cycle, it doesn't matter what you take (you won't be pregnant anyway), and if I have a migraine in the 2WW, then stick to paracetamol - she did also say that if it really was a bad migraine, then to take my proper migraine medication. If I was pregnant during that time, the embryo wouln't be "feeding" off of me yet, so it wouldn't make an awful lot of difference, and that putting up with the pain really wasn't worth it.

    It depends on how bad yours are I guess?
Sign In or Register to comment.